# SDR AU960330

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 9621200
- Condition: Failed
- Location: Rudder Struct Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TORQUE TUBE ASSEMBLY FAILED - FOUND FOLLOWING VERY STRONG WIND GUSTS WITH NO GUST LOCKS FITTED - INSPECTION FOUND OLDCRACKS IN TORQUE TUBE SUSPECT CAUSED BY BENDING STRESSES IMPOSED BY POOR ALIGNMENT OF RUDDER HINGE LINE AND/OR WIND GUST DAMAGE
